Please use this identifier to cite or link to this item:
Title: Chromatic distribution of k-nearest neighbors of a line segment in a planar colored point set
Authors: Goswami, Partha P
Das, Sandip
Nandy, Subhas C
Keywords: Chromatic distribution
Issue Date: 2007
Citation: Information Processing Letters, v.102, p.163-168
Appears in Collections:Mathematics and Statistics

Files in This Item:
File Description SizeFormat 
chromatic distribution of.pdf1.23 MBAdobe PDFView/Open

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.